Helped Over 500,000 patients with 98%+ satisfaction.
A new question is answered every 9 seconds

Intermittent chest pain with MITRAL VALVE PROLAPSE, ATRIAL FLUTTER.

Resolved Question:

I recently have had a new intermittent dull or very mild chest pain seemingly at or around my heart it happens a fair number of times a day.

I have mitral valve prolapse. For a while had atrial flutter, though the atrial flutter has gone away (my cardiologist agrees). This new pain does not feel like atrial flutter

I have a cardiologist appointment in about 4 weeks. Should I get my heart checked out before that?


Category: Dermatologist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
Dr. Kruti Jobanputra Banodkar is online now

Expert:  Dr. Kruti Jobanputra Banodkar replied 4 Days.

Hello,
Thank you for your query at DoctorSpring.com

I can understand your concern.

There might be itching on your scalp in case you have dandruff, lice or some Folliculitis which is a bacterial infection.

I would recommend that you use an anti dandruff shampoo like nizoral shampoo. That might help with the itching. Also you can apply a mix of cortisone lotion and an antibiotic cream like neosporin on the scalp.

The ulcer could be an aphthous ulcer. You can take a vitamin b complex supplement for the same. Since the lymph nodes are enlarged you will need a course of an oral antibiotic like azithromycin. You will need a prescription for the same. You can apply a soothing mouth paint to soothe the ulcer.

I have recommended the above suggestions after reading your history. However i would need to examine you to come to a conclusive diagnosis. Hence you can try the above recommendations for a couple of days but if they don't help you need to visit your dermatologist.

Feel free to discuss further,
Regards.


Patient replied :

Thank you so much. I got my doctor to prescribe azithromycin and started it today. I am also applying a mixture of cortisone lotion and triple antibiotics ointment at bedtime. I was curious if eating yogurt could have caused this itching scalp. I started eating it daily about 8 weeks ago because I had recurring yeast infections. The timing makes me suspect of it.


Expert:  Dr. Kruti Jobanputra Banodkar replied 3 Days.

Hello,
Yogurt won't have a role in itching. Please feel free to follow-up.
Take care


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.